# SDR FDEA201707151957

- Difficulty date: July 15, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 50,313 hours, 16,690 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57112310205
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR INTERNAL ANGLE NR 63 HOLE NDT INSPECTION FOUND CRACK SIGNAL.  RIGHT REAR SPAR INTERNAL ANGLE 63 HOLE NDT INSPECTION FOUND CRACK SIGNAL.  REAM THE AFFECTED HOLE THROUGH ALL LAYERS STEP BY STEP WITH INCREASING DIA OF 0.4 MM IAW SRM 51-40-44,  PERFORM ROTOTEST INSPECTION OF THE HOLE IAW NTM51-10-01, & NTM51-10-18 AFTER EACH STEP AND NO CRACK FOUND. RECORD THE   DIAMETER OF THE HOLE WAS 14.211MM.  WET INSTALLED FASTENER IAW SRM51-40-21, & EO 6-5710-7-3322 B2, PT1.  MAJOR REPAIR IAW GMM 6-2-100.
